On point classification in convex sets.

Z. Waksman; M. Epelman

Mathematica Scandinavica (1976)

  • Volume: 38, page 83-96
  • ISSN: 0025-5521; 1903-1807/e

How to cite


Waksman, Z., and Epelman, M.. "On point classification in convex sets.." Mathematica Scandinavica 38 (1976): 83-96. <http://eudml.org/doc/166458>.

author = {Waksman, Z., Epelman, M.},
journal = {Mathematica Scandinavica},
pages = {83-96},
title = {On point classification in convex sets.},
url = {http://eudml.org/doc/166458},
volume = {38},
year = {1976},

AU - Waksman, Z.
AU - Epelman, M.
TI - On point classification in convex sets.
JO - Mathematica Scandinavica
PY - 1976
VL - 38
SP - 83
EP - 96
UR - http://eudml.org/doc/166458
ER -

NotesEmbed ?


You must be logged in to post comments.

To embed these notes on your page include the following JavaScript code on your page where you want the notes to appear.

Only the controls for the widget will be shown in your chosen language. Notes will be shown in their authored language.

Tells the widget how many notes to show per page. You can cycle through additional notes using the next and previous controls.


Note: Best practice suggests putting the JavaScript code just before the closing </body> tag.